Total least squares methods

Huffel, Sabine van, Sima, Diana M., Markovsky, Ivan . Wiley Interdisciplinary Reviews: Computational Statistics 2010. 2 (2) :212-217

Locate this article in:

Bibtex

@article{CIS-469615,
  Author = {Huffel, Sabine van and Sima, Diana M. and Markovsky, Ivan},
  Title = {Total least squares methods},
  Journal = {Wiley Interdisciplinary Reviews: Computational Statistics},
  Volume = {2},
  Number = {2},
  Year = {2010},
  Pages = {212--217},
  Keywords = {}
}

Similar articles